Phase-space analysis and pseudodifferential calculus on the Heisenberg group
Astérisque, no. 342 (2012) , 133 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@book{AST_2012__342__R1_0,
     author = {Bahouri, Hajer and Fermanian-Kammerer, Clotilde and Gallagher, Isabelle},
     title = {Phase-space analysis and pseudodifferential calculus on the Heisenberg group},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {342},
     year = {2012},
     zbl = {1246.35003},
     mrnumber = {2952066},
     language = {en},
     url = {www.numdam.org/item/AST_2012__342__R1_0/}
}
Bahouri, Hajer; Fermanian-Kammerer, Clotilde; Gallagher, Isabelle. Phase-space analysis and pseudodifferential calculus on the Heisenberg group. Astérisque, no. 342 (2012), 133 p. http://www.numdam.org/item/AST_2012__342__R1_0/

[1] S. Alinhac & P. Gérard - Opérateurs pseudo-différentiels et théorème de Nash-Moser, Savoirs Actuels, Interéditions, 1991. | MR 1172111 | Zbl 0791.47044

[2] L. Ambrosio & S. Rigot - "Optimal mass transportation in the Heisenberg group", J. Funct. Anal. 208 (2004), p. 261-301. | Article | MR 2035027 | Zbl 1076.49023

[3] H. Bahouri & J.-Y. Chemin - "Équations d'ondes quasilinéaires et estimations de Strichartz", Amer. J. Math. 121 (1999), p. 1337-1377. | Article | MR 1719798 | Zbl 0952.35073

[4] H. Bahouri, J.-Y. Chemin & I. Gallagher - "Refined Hardy inequalities", Ann. Sc. Norm. Super. Pisa Cl. Sci. 5 (2006), p. 375-391. | EuDML 242839 | Numdam | MR 2274784 | Zbl 1121.43006

[5] H. Bahouri & I. Gallagher - "Paraproduit sur le groupe de Heisenberg et applications", Rev. Mat. Iberoamericana 17 (2001), p. 69-105. | Article | EuDML 39623 | MR 1846091 | Zbl 0971.43002

[6] H. Bahouri & I. Gallagher, "The heat kernel and frequency localized functions on the Heisenberg group", in Advances in phase space analysis of partial differential equations, Progr. Nonlinear Differential Equations Appl., vol. 78, Birkhäuser, 2009, p. 17-35. | Article | MR 2664603 | Zbl 1202.43005

[7] H. Bahouri, P. Gérard & C.-J. Xu - "Espaces de Besov et estimations de Strichartz généralisées sur le groupe de Heisenberg", J. Anal. Math. 82 (2000), p. 93-118. | Article | MR 1799659 | Zbl 0965.22010

[8] R. W. Beals - "Weighted distribution spaces and pseudodifferential operators", J. Analyse Math. 39 (1981), p. 131-187. | Article | MR 632460 | Zbl 0474.35089

[9] R. W. Beals, B. Gaveau, P. C. Greiner & J. Vauthier - "The Laguerre calculus on the Heisenberg group. II", Bull. Sci. Math. 110 (1986), p. 225-288. | MR 877171 | Zbl 0609.43008

[10] R. W. Beals & P. C. Greiner - Calculus on Heisenberg manifolds, Annals of Math. Studies, vol. 119, Princeton Univ. Press, 1988. | MR 953082 | Zbl 0654.58033

[11] J. Bergh & J. Löfström - Interpolation spaces. An introduction, Gründl. Math. Wiss., vol. 223, Springer, 1976. | MR 482275 | Zbl 0344.46071

[12] I. Birindelli & E. Valdinoci - "The Ginzburg-Landau equation in the Heisenberg group", Commun. Contemp. Math. 10 (2008), p. 671-719. | Article | MR 2446895 | Zbl 1154.35017

[13] J.-M. Bony - "Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires", Ann. Sci. École Norm. Sup. 14 (1981), p. 209-246. | Article | EuDML 82073 | Numdam | MR 631751 | Zbl 0495.35024

[14] J.-M. Bony & J.-Y. Chemin - "Espaces fonctionnels associés au calcul de Weyl-Hörmander", Bull. Soc. Math. France 122 (1994), p. 77-118. | Article | EuDML 87683 | Numdam | MR 1259109 | Zbl 0798.35172

[15] J.-M. Bony & N. Lerner - "Quantification asymptotique et microlocalisations d'ordre supérieur. I", Ann. Sci. École Norm. Sup. 22 (1989), p. 377-433. | Article | EuDML 82256 | Numdam | MR 1011988 | Zbl 0753.35005

[16] R. W. Brockett - "Control theory and singular Riemannian geometry", in New directions in applied mathematics (Cleveland, Ohio, 1980), Springer, 1982, p. 11-27. | Article | MR 661282 | Zbl 0483.49035

[17] C. E. Cancelier, J.-Y. Chemin & C.-J. Xu - "Calcul de Weyl et opérateurs sous-elliptiques", Ann. Inst. Fourier (Grenoble) 43 (1993), p. 1157-1178. | Article | EuDML 75028 | Numdam | MR 1252940 | Zbl 0797.35008

[18] L. Capogna, D. Danielli, S. D. Pauls & J. T. Tyson - An introduction to the Heisenberg group and the sub-Riemannian isoperimetric problem, Progress in Math., vol. 259, Birkhäuser, 2007. | MR 2312336 | Zbl 1138.53003

[19] J.-Y. Chemin & C.-J. Xu - "Inclusions de Sobolev en calcul de Weyl-Hörmander et champs de vecteurs sous-elliptiques", Ann. Sci. École Norm. Sup. 30 (1997), p. 719-751. | Article | EuDML 82448 | Numdam | MR 1476294 | Zbl 0892.35161

[20] R. R. Coifman & Y. Meyer - Au delà des opérateurs pseudo-différentiels, Astérisque, vol. 57, Soc. Math. France, 1978. | Numdam | MR 518170 | Zbl 0483.35082

[21] S. Coré & D. Geller - "Hörmander type pseudodifferential calculus on homogeneous groups", preprint arXiv:0802.3452.

[22] L. J. Corwin & F. P. Greenleaf - Representations of nilpotent Lie groups and their applications. Part I, Cambridge Studies in Advanced Math., vol. 18, Cambridge Univ. Press, 1990. | MR 1070979 | Zbl 0704.22007

[23] J. Faraut & K. Harzallah - "Deux cours d'analyse harmonique", in École d'été d'analyse harmonique de Tunis, Progress in Math., Birkhäuser, 1984. | MR 898880 | Zbl 0622.43001

[24] J. Faraut & L. Saal - "The Wigner semi-circle law and the Heisenberg group", in Noncommutative harmonic analysis with applications to probability, Banach Center Publ., vol. 78, Polish Acad. Sci. Inst. Math., Warsaw, 2007, p. 133-143. | Article | MR 2402353 | Zbl 1133.15019

[25] C. Fermanian-Kammerer - "Semiclassical analysis of generic codimension 3 crossings", Int. Math. Res. Not. 2004 (2004), p. 2391-2435. | Article | MR 2076099 | Zbl 1098.81038

[26] R. P. Feynman & A. R. Hibbs - "Quantum mechanics and path integrals", International Series in Pure and Applied Physics, McGraw-Hill, 1965. | Zbl 0176.54902

[27] B. Franchi, S. Gallot & R. L. Wheeden - "Sobolev and isoperimetric inequalities for degenerate metrics", Math. Ann. 300 (1994), p. 557-571. | Article | EuDML 165267 | MR 1314734 | Zbl 0830.46027

[28] B. Franchi & E. Lanconelli - "Une métrique associée à une classe d'opérateurs elliptiques dégénérés", Rend. Sem. Mat. Univ. Politec. Torino Special Issue (1983), p. 105-114. | MR 745979 | Zbl 0553.35033

[29] G. Furioli, C. Melzi & A. Veneruso - "Strichartz inequalities for the wave equation with the full Laplacian on the Heisenberg group", Canad. J. Math. 59 (2007), p. 1301-1322. | Article | MR 2363068 | Zbl 1135.22008

[30] G. Furioli & A. Veneruso - "Strichartz inequalities for the Schrödinger equation with the full Laplacian on the Heisenberg group", Studia Math. 160 (2004), p. 157-178. | Article | EuDML 285014 | MR 2033148 | Zbl 1053.22005

[31] N. Garofalo & D. Vassilev - "Regularity near the characteristic set in the non-linear Dirichlet problem and conformal geometry of sub-Laplacians on Carnot groups", Math. Ann. 318 (2000), p. 453-516. | Article | MR 1800766 | Zbl 1158.35341

[32] B. Gaveau, P. C. Greiner & J. Vauthier - "Intégrales de Fourier quadratiques et calcul symbolique exact sur le groupe d'Heisenberg", J. Funct. Anal. 68 (1986), p. 248-272. | Article | MR 852661 | Zbl 0609.43007

[33] D. Geller - Analytic pseudodifferential operators for the Heisenberg group and local solvability, Mathematical Notes, vol. 37, Princeton Univ. Press, 1990. | MR 1030277 | Zbl 0695.47051

[34] P. Gérard - "Microlocal defect measures", Comm. Partial Differential Equations 16 (1991), p. 1761-1794. | Article | MR 1135919 | Zbl 0770.35001

[35] P. Gérard, P. A. Markowich, N. J. Mauser & F. Poupaud - "Homogenization limits and Wigner transforms", Comm. Pure Appl. Math. 50 (1997), p. 323-379. | Article | MR 1438151 | Zbl 0881.35099

[36] P. C. Greiner - "On the Laguerre calculus of left-invariant convolution (pseudodifferential) operators on the Heisenberg group", in Goulaouic-Meyer-Schwartz Seminar, 1980-1981, École Polytech., 1981, exp. n° XI, 40. | MR 657981 | Zbl 0476.58024

[37] A. Grossmann, G. Loupias & E. M. Stein - "An algebra of pseudodifferential operators and quantum mechanics in phase space", Ann. Inst. Fourier (Grenoble) 18 (1968), p. 343-368. | Article | EuDML 73966 | Numdam | MR 267425 | Zbl 0176.45102

[38] L. Hörmander - The analysis of linear partial differential operators, Grundl. math. Wiss., vol. 256, 1983. | MR 717035 | Zbl 0521.35001

[39] A. Hulanicki - "A functional calculus for Rockland operators on nilpotent Lie groups", Studia Math. 78 (1984), p. 253-266. | Article | EuDML 218577 | MR 782662 | Zbl 0595.43007

[40] S. Klainerman & I. Rodnianski - "A geometric approach to the Littlewood-Paley theory", Geom. Fund. Anal. 16 (2006), p. 126-163. | Article | MR 2221254 | Zbl 1206.35080

[41] N. Lerner - Metrics on the phase space and non-selfadjoint pseudo-differential operators, Pseudo-Differential Operators. Theory and Applications, vol. 3, Birkhäuser, 2010. | MR 2599384 | Zbl 1186.47001

[42] Y. I. Manin - "Theta functions, quantum tori and Heisenberg groups", Lett. Math. Phys. 56 (2001), p. 295-320. | Article | MR 1855265 | Zbl 1081.14501

[43] A. Melin - "Parametrix constructions for some classes of right-invariant differential operators on the Heisenberg group", Comm. Partial Differential Equations 6 (1981), p. 1363-1405. | Article | MR 640161 | Zbl 0486.35007

[44] D. Müller & E. M. Stein - "L p -estimates for the wave equation on the Heisenberg group", Rev. Mat. Iberoamericana 15 (1999), p. 297-334. | Article | EuDML 39572 | MR 1715410 | Zbl 0935.43003

[45] A. I. Nachman - "The wave equation on the Heisenberg group", Comm. Partial Differential Equations 7 (1982), p. 675-714. | Article | MR 660749 | Zbl 0524.35065

[46] M. Reed & B. Simon - Methods of modern mathematical physics. I, second ed., Academic Press Inc., 1980. | MR 751959

[47] S. Rigot - "Transport de masse optimal et géométrie sous-riemannienne: le cas du groupe de Heisenberg", in Séminaire: Équations aux dérivées partielles. 2006-2007, École Polytech., 2007, exp. n° XIX, 16. | EuDML 11154 | Numdam | MR 2385206 | Zbl 1175.35034

[48] L. P. Rothschild & E. M. Stein - "Hypoelliptic differential operators and nilpotent groups", Acta Math. 137 (1976), p. 247-320. | Article | MR 436223 | Zbl 0346.35030

[49] M. Ruzhansky & V. Turunen - "On the Fourier analysis of operators on the torus", in Modern trends in pseudo-differential operators, Oper. Theory Adv. Appl., vol. 172, Birkhäuser, 2007, p. 87-105. | Article | MR 2308505 | Zbl 1160.35044

[50] M. Sato, T. Kawai & M. Kashiwara - "Microfuctions and pseudo-differential equations", in Hyperfunctions and pseudo-differential equations (Proc. Conf., Katata, 1971; dedicated to the memory of André Martineau), Lecture Notes in Math., vol. 287, Springer, 1973, p. 265-529. | MR 420735 | Zbl 0277.46039

[51] M. Sato, T. Kawai & M. Kashiwara, "The theory of pseudodifferential equations in the theory of hyperfunctions", Sugaku 25 (1973), p. 213-238. | MR 478241

[52] E. M. Stein - Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton Univ. Press, 1993. | MR 1232192 | Zbl 0821.42001

[53] M. E. Taylor - Noncommutative harmonic analysis, Mathematical Surveys and Monographs, vol. 22, Amer. Math. Soc., 1986. | MR 852988 | Zbl 0604.43001

[54] S. Thangavelu - Harmonic analysis on the Heisenberg group, Progress in Math., vol. 159, Birkhäuser, 1998. | MR 1633042 | Zbl 0892.43001

[55] R. Tolimieri - "The theta transform and the Heisenberg group", J. Functional Analysis 24 (1977), p. 353-363. | Article | MR 432815 | Zbl 0356.43008

[56] E. Van Erp - "The Atiyah-Singer index formula for subelliptic operators on contact manifolds, Part I", preprint arXiv:0804.2490. | MR 2708234 | Zbl 1206.19004

[57] E. Van Erp, "The index of hypoelliptic operators on foliated manifolds", preprint arXiv:0811.1969. | Article | MR 2746652 | Zbl 1218.58014

[58] C.-J. Xu - "Propagation au bord des singularités pour des problèmes de Dirichlet non linéaires d'ordre deux", J. Funct. Anal. 92 (1990), p. 325-347. | Article | MR 1069249 | Zbl 0779.35004

[59] J. Zienkiewicz - "Schrödinger equation on the Heisenberg group", Studia Math. 161 (2004), p. 99-111. | Article | EuDML 284714 | MR 2033230 | Zbl 1056.22004

[60] C. Zuily - "Existence globale de solutions régulières pour l'équation des ondes non linéaire amortie sur le groupe de Heisenberg", Indiana Univ. Math. J. 42 (1993), p. 323-360. | Article | MR 1237050 | Zbl 0798.35109